# SDR AWXA200300074

- Difficulty date: January 25, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 42,889 hours, 19,736 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Torn
- Location: Wing/Body Fairin
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENROUTE A FLIGHT ATTENDANT NOTICED CONSIDERABLE VIBRATION DURING ENTIRE FLT BETWEEN ROWS 11-17. REPORTS INDICATE VIBRATIONS COULD BE FELT ABOVE AND BELOW 290 KTS. MAINTENANCE FOUND LT UPPER MID WING TO BODY FAIRING SEAL HAD OLD STYLE OF OF SEAL INSTALLED AND TORN ABOUT 3 INCHES. MAINTENANCE REMOVED AND REPLACED SEAL ON LT UPPER MID WING TO BODY FAIRING WITH NEW PER A320 SRM 51-42-21.  ADDITIONALLY,  MAINTENANCE FOUND HYD LINE FROM PTU TO MAIN GREEN MANIFOLD 90 DEGREE  UNION GOING THROUGH WEB, NUT BACKED OFF AND EVIDENCE OF VIBRATING . MAINTENANCE TIGHTENED NUT AS REQUIRED AND SUBSEQUENT LEAK CHECK OF THE FITTING WAS FOUND GOOD.
